MathSciNet Relay Station
MathSciNet bibliographic data
MR1759006 39A10 (30D35 34M55 39A12)
Ablowitz, M. J.; Halburd, R.; Herbst, B. On the extension of the Painlevé property to difference equations. Nonlinearity 13 (2000), no. 3, 889–905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement